MathSciNet Relay Station
MathSciNet bibliographic data
MR2303205 (2009b:17042) 17B37 (17B67)
Yvonne, Xavier An algorithm for computing the canonical bases of higher-level $q$-deformed Fock spaces. J. Algebra 309 (2007), no. 2, 760–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement